Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

BMSA > Volume 1

Bulletin of Mathematical Sciences and Applications

Volume 1
See as eBook
P. 1

Existence Theorems for Solutions to Set-Valued Stochastic Differential Equations and Applications

Authors: Vu Ho, Van Hoa Ngo

Citation: V. Ho and V. H. Ngo, "Existence Theorems for Solutions to Set-Valued Stochastic Differential Equations and Applications", Bulletin of Mathematical Sciences and Applications, Vol. 1, pp. 1-15, 2012

P. 16

Mathematical Modeling in the Textile Industry

Authors: Krasimir Yordzhev, Hristina Kostadinova

Citation: K. Yordzhev and H. Kostadinova, "Mathematical Modeling in the Textile Industry", Bulletin of Mathematical Sciences and Applications, Vol. 1, pp. 16-28, 2012

P. 29

An Analytic Approach of some Conjectures Related to Diophantine Equations

Authors: Jamel Ghanouchi

Citation: J. Ghanouchi "An Analytic Approach of some Conjectures Related to Diophantine Equations", Bulletin of Mathematical Sciences and Applications, Vol. 1, pp. 29-40, 2012

P. 41

Relations between Schmidt's, Miller-Moreno's Groups and Groups with Basis Property

Authors: M. Alkadhi

Citation: M. Alkadhi "Relations between Schmidt's, Miller-Moreno's Groups and Groups with Basis Property", Bulletin of Mathematical Sciences and Applications, Vol. 1, pp. 41-45, 2012

P. 46

Π*-Regular Semigroups

Authors: Xiao Qiang Luo

Citation: X. Q. Luo "Π*-Regular Semigroups", Bulletin of Mathematical Sciences and Applications, Vol. 1, pp. 46-51, 2012

P. 52

A Proof of Pillai’s Conjecture

Authors: Jamel Ghanouchi

Citation: J. Ghanouchi "A Proof of Pillai’s Conjecture", Bulletin of Mathematical Sciences and Applications, Vol. 1, pp. 52-56, 2012

P. 57

Exploration of Fibonacci Function

Authors: K. Raja Rama Gandhi

Citation: K. R. R. Gandhi "Exploration of Fibonacci Function", Bulletin of Mathematical Sciences and Applications, Vol. 1, pp. 57-62, 2012

P. 63

Towards the Proof of Twin Primes Conjecture: A Modular Characterization

Authors: Ibrahima Gueye, Cheikh Ahmadou Bamba Dieng, Papa Ousmane Niass

Citation: I. Gueye et al., "Towards the Proof of Twin Primes Conjecture: A Modular Characterization", Bulletin of Mathematical Sciences and Applications, Vol. 1, pp. 63-66, 2012